# SDR TWRA96338

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 65B904138
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGNIE PYLON REAR TORQUE BULKHEAD T-CHORD CRACKED THROUGH ON LEFT AND RIGHT SIDES APPROXIMATELY 60 TO 8 INCHES LONG IN RADIUS.  REPLACED T-CHORD ASSEMBLY ON LEFT AND RIGHT SIDES, IAW SRM 51-10-01/51-30-02.  (M)
